Eliminationstheorie und allgemeine Idealtheorie

E. Noether

Mathematische Annalen (1923)

  • Volume: 90, page 229-261
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Noether, E.. "Eliminationstheorie und allgemeine Idealtheorie." Mathematische Annalen 90 (1923): 229-261. <http://eudml.org/doc/159030>.

author = {Noether, E.},
journal = {Mathematische Annalen},
language = {ger},
pages = {229-261},
title = {Eliminationstheorie und allgemeine Idealtheorie},
url = {http://eudml.org/doc/159030},
volume = {90},
year = {1923},

AU - Noether, E.
TI - Eliminationstheorie und allgemeine Idealtheorie
JO - Mathematische Annalen
PY - 1923
VL - 90
SP - 229
EP - 261
LA - ger
UR - http://eudml.org/doc/159030
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.